# SDR DALA2020022861481

- Difficulty date: February 21, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 96,463 hours, 13,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT 38F ARE INOPERATIVE. REPLACED CONNECTOR. SYSTEM OPERATION IS NORMAL.
